RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 74(116), Number 1, Pages 39–46 (Mi msb4148)  

This article is cited in 1 scientific paper (total in 1 paper)

Semigroups of directed transformations of ordered sets

E. S. Lyapin


Full text: PDF file (913 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 3:1, 33–39

Bibliographic databases:

UDC: 519.47
MSC: 20M20, 20M30, 06A06
Received: 13.06.1966

Citation: E. S. Lyapin, “Semigroups of directed transformations of ordered sets”, Mat. Sb. (N.S.), 74(116):1 (1967), 39–46; Math. USSR-Sb., 3:1 (1967), 33–39

Citation in format AMSBIB
\Bibitem{Lya67}
\by E.~S.~Lyapin
\paper Semigroups of directed transformations of ordered sets
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 74(116)
\issue 1
\pages 39--46
\mathnet{http://mi.mathnet.ru/msb4148}
\zmath{https://zbmath.org/?q=an:0195.31402|0167.01801}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 3
\issue 1
\pages 33--39
\crossref{https://doi.org/10.1070/SM1967v003n01ABEH002358}


Linking options:
  • http://mi.mathnet.ru/eng/msb4148
  • http://mi.mathnet.ru/eng/msb/v116/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Lyapin, “Transformational antiatomic characteristic of ordered sets”, Math. Notes, 66:1 (1999), 89–93  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:127
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019